# SDR 07FDEA01900

- Difficulty date: May 21, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N452FE
- Make and model: Airbus A310-222
- Aircraft serial: 313
- Aircraft time: 55,998 hours, 19,688 cycles
- System (JASC): 5755 · Spoilers
- Part: Spoiler
- Part number: A57710013
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

PREVIOUS REPAIR FOUND LOCATED ON RT UPPER WING SURFACE INBD OF SPOILER 3   WS 737-813 RIB 12-13.  REPAIR REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO A SRM REPAIR.  REPAIR DOUBLER WAS REMOVED AND NO DAMAGE WAS FOUND.  NEW OVERSIZE FASTENERS WERE INSTALLED ON EXISTING HOLES IN ACCORDANCE WITH SRM 51-40-23.
